MAUDE Adverse Event Report: CORDIS CORPORATION POWERFLEXPRO 6MM4CM 80; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS CORPORATION POWERFLEXPRO 6MM4CM 80; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 4400604S
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 82220667 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, when the surgeon was attempting to use a powerflexpro 6mm 4cm balloon catheter to expand the narrowed blood vessel/lesion, it was found that the balloon could not be filled due to a leak from the middle section of the balloon.The damage was found after the device was removed intact from the patient and a new balloon was used to complete the procedure.There was no injury to the patient.The product was stored properly according to the instructions for use (ifu).There was no difficulty removing the product from the hoop, removing the protective balloon cover, and no difficulty removing the stylet or any of the sterile packaging components.There were no kinks, or any other damages noted on the device prior to inserting into the patient.The device prepped normally and was able to maintain negative pressure.The lesion was in the basilic vein.The lesion was noted to have a 100% stenosis.The inflation device was filled with a saline/contrast ratio of 1:1.That same inflation device was successfully used with other devices during the procedure.There was no resistance/friction experienced while the balloon catheter was inserted into the rotating hemostatic valve.There was no resistance/friction while inserting the balloon catheter through the guide catheter.The balloon was advanced through the vessel and crossed the lesion without difficulty.The balloon catheter was never in an acute bend nor did the catheter ever kink while being used.Multiple attempts were made without success to obtain the device.

Brand Name
POWERFLEXPRO 6MM4CM 80
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
MDR Report Key12712656
Report Number9616099-2021-05027
Device Sequence Number4489413
Product Code LIT
UDI-Device Identifier20705032059517
UDI-Public(01)20705032059517(17)240331(10)82220667
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112797
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model Number4400604S
Device Catalogue Number4400604S
Device Lot Number82220667
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2021
Initial Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight56